Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Abdominal pain before and after bowel movements, dizziness, knot below sternum, unconsciousness. Taking Methadone. Help

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
question recently I have had some very servere pain in my lower abdomen , before and after my bowel movements, dizzyness. loses in consciousness, recently fainted two days ago, I also have a tender spot right below my sturnum it feels like a knot, I get a lot of indegestion , my sister has diabetes, my mother has back problems my dad has heart problems, I have also had some wieght loss, dry lips, loses in energy, I am a 44 yrs. old male currently taking methadone and muscle relaxer robaxin for 4 rupters disc in lower back can u help me
Posted Mon, 10 Sep 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The symptoms of pain below sternum, indigestion, can be related to excessive gastric acidity caused by the muscle relaxant you are taking.
Methadone can cause cardiac rhythm disturbances leading to dizziness and unconciousness.
You can start with a proton pump inhibitor like omeprazole for now for symptomatic relief. In case the symptoms are persistent, then a cardiac check up with investigations like ECG, Echocardiography, stress test, etc are recommended.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor